Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Condition causing skin pigmentation

Premium Questions

doctor1 MD

I have been suffering with dark skin coloration condition (patches/pigmentation) for last 3 to 4 .... skin itches some times too..I have hypothyroid and have been taking thyroxin supplement pills from last ...

doctor1 MD

i have a skin condition similar to vitiligo except i wasn't born with it...any suggestions as to the root cause? ...

doctor1 MD

When I was about 13 I had a condition where the foreskin on my penis ballooned up and put pressure on the head (not sure what it is called, I can't find anything like it online). I went to the emergency room ...

doctor1 MD

is thinning with a yellow undertone or pigmentation. why so sudden, what could be a cause or causes and what ...yes not sure you can answer my question doc, but in the last 3 mos or so my skin, primarily ...

doctor1 MD

what can cause this skin darkening at the back of the night and side of the neck ? ...

Public Forum Discussions

doctor1 MD

medical condition. Please tell me how can I stop the akin darkening and get back to my normal skin color. ...My skin was always on the lighter side but since last 2..3 years, my skin has started to turn ...

doctor1 MD

weight is 75kg. also her skin on face and neck has become dark pigmented. we have checked her TSH which ... weight and also the reason for her condition. ...

doctor1 MD

for school the condition is mostly cleared up. when she comes home from school any indication of the skin ...my 5 year old daughter is waking up with a yellow orange tinge to her skin with the darkest ...

doctor1 MD

pigmentation to not avail. I just want to know what product is recommended for someone with my skin condition ...I am an African American woman mid thirties with dark pigment spots all over my foot and thighs ...

doctor1 MD

on the treatment or cause of my condition. Thank you ...

doctor1 MD

i get allerge owing to sex from my wife or other when i make sex my skin specially my face change in dark skin after sex sir i have got many teas done but i get better but no complete sir i live upset i ...

doctor1 MD

hello Doc. this is shilpa from durgapur.. i m using skin lite cream since last one month.. i can observe that my skin has become light than earlier .. but the problem is now when i stop using it, my skin ...

doctor1 MD

for the moisturizer/hydroxy. What medications might have caused this skin condition? YYYY@YYYY is where I can ...I have been diagnosed with benign pigmented purpura on both legs, below the knees. My understanding ...

doctor1 MD

,arthritis,bleeding hemorrhoid and varicose veins for nearly 25 years.She is on regular medication for her conditions. She ...? Is this because of her medical conditions? If yes, what treatment is available for this? Please inform.. ...

doctor1 MD

I have pigmentation on both my cheeks i have been having it for over 6 years now i have tried most ... use to reduce/clear/control this condition. its really reaping my confidence i were heavy make up ...

Mobile Questions and Answers

doctor1 MD

Welcome to Healthcare Greetings of the day Skin pigmentation could be due to many causes. The treatment depends on the cause, if you could let me know the symptoms and clinical profile i could help you out with appropriate management. Waiting for your reply Take Care Regards DR T Shobha Deepak MBBS MD

doctor1 MD

Hi, it's sounds like you might have vitiligo. unfortunately there is no cure for this condition. it is an autoimmune condition. it will not cause you any serious medical problems but the pigmentation changes in the skin can cause cosmetic concerns for patients.

doctor1 MD

Hi, I have noted your description. I agree that vitiligo lesions are while, as there is loss of pigment (melanin) in this condition. If you have already received treatment for vitiligo, the lesions may turn red. If you have not received treatment, the skin lesions may be due to another cause. Best wishes, Dr Sudhir Kumar MD DM